# SDR FDEA201209283495

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A57140885002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING HOLE L CRACK INDICATED BY NDT INSP CRACK IS ASSESSED AS A CORNER   CRACK IN THE FRM AT THE INTERFACE WITH REAR ANGLE FITTING AT 1 O'CLOCK POSITION HOLE L REWORKED UNTIL NO CRACK INDICATION IAW SRM 51-40-30.  FINAL HOLE DIAMETER   0.624"/15.849 AS DETAILED ON JPF. HOLE NTD AND BOLT REPLACED WITH HLT344VF16-34 IAW   SRM 51-40-20. HOLE L COVERED BY EA 6-5710-162973 PART 2 FOR FURTHER INSPECTION.
